MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125225-23
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for analysis.Visual and functional inspections were performed on the returned device.The leak could not be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.
 
Event or Problem Description
It was reported that during preparation of the xience alpine rx 2.25 x 23 stent delivery system, when pulling negative, there was a continuous flow of air.This occurred 3 times.There appears to be a leak in the device at the hub.The device was not used in the patient.There was no clinically significant delay reported.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5900979
Report Number2024168-2016-05651
Device Sequence Number19013677
Product Code NIQ
UDI-Device Identifier08717648199097
UDI-Public(01)08717648199097(17)190310(10)6030341
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2019
Device Catalogue Number1125225-23
Device Lot Number6030341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2016
Initial Report FDA Received Date08/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1